# SDR CA000301002

- Difficulty date: February 1, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Snias AS350B2
- Aircraft time: 5,724 hours
- Engine: Tmeca ARRIEL1D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Engine Bay
- Component: Engine, Tmeca, ARRIEL1D
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE MAKING METAL; PARTICLES TYPE 111 FOUND ON TU 208 CHIP DETECTOR,AWAITING OPERATOR  TEARDOWN REPORT FROM TURBOMECA GRAND PRAIRIE TEXAS.
